The Annals of Mathematical Statistics

Functions of Order Statistics

Galen R. Shorack

Full-text: Open access

Abstract

Two theorems on the asymptotic normality of linear combinations of functions of order statistics are given. Theorem 1 requires a "smooth" scoring function but the underlying df need not be continuous even and can also depend on the sample size. Theorem 2 allows general scoring functions but places additional restrictions on the df. Applications included.

Article information

Source
Ann. Math. Statist., Volume 43, Number 2 (1972), 412-427.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692622

Digital Object Identifier
doi:10.1214/aoms/1177692622

Mathematical Reviews number (MathSciNet)
MR301846

Zentralblatt MATH identifier
0239.62037

JSTOR
links.jstor.org

Citation

Shorack, Galen R. Functions of Order Statistics. Ann. Math. Statist. 43 (1972), no. 2, 412--427. doi:10.1214/aoms/1177692622. https://projecteuclid.org/euclid.aoms/1177692622


Export citation